4th International Young Scientist Congress (IYSC-2018).  Dr. Ashish Sharma   Mobile no. :- +975- 77723866 International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

On the number of k-matchings of graphs

Author Affiliations

  • 1Department of Mathematics, Mahshahr Branch, Islamic Azad University, Mahshahr, Iran
  • 2Department of Mathematics, Mahshahr Branch, Islamic Azad University, Mahshahr, Iran
  • 3Department of Mathematics, Mahshahr Branch, Islamic Azad University, Mahshahr, Iran
  • 4Department of Mathematics, Isfahan University, Isfahan, Iran

Res. J. Recent Sci., Volume 6, Issue (5), Pages 28-31, May,2 (2017)

Abstract

In this paper an inductive formula for the number of k-matchings in graphs is derived using this formula. We concluded the number of k-matchings in special regular graphs and complete graphs.

References

  1. Farrel E.J., Guo J.M. and Constantine G.M. (1991)., On matching coefficients., Discr. Math., 89(2), 203-2010.
  2. Behmaram A. (2009)., On the number of 4-matchng in graphs., MATCH Commun. Math. Comput. Chem. 62(2), 381-388.
  3. Vesalian R. and Asgari F. (2013)., Number of 5-matchings in graphs., MATCH Commun. Math. Comput. Chem., 69, 33-46.
  4. Vesalian R., Namazi R. and Asgari F. (2015)., Number of 6-matchings in graphs., MATCH Commun. Math. Comput. Chem., 73, 239-265.
  5. Gutman I. and Wagner S. (2012)., The matching energy of graph., Disc. Appl. Math., 160(15), 2177-2187.
  6. Gutman I. and Zhang F. (1986)., On the ordering of graphs with respect to their matching numbers., Disc. Appl. Math., 15(1), 25-33.
  7. Ji S., Li X. and Shi Y. (2013)., Extermal matching energy of bicyclic graphs., MATCH Commun. Math. Comput. Chem, 70(2), 697-706.
  8. Otter R. (1948)., The number of trees., Ann. Math., 49(3), 583-599.
  9. Li X., Shi Y. and Gutman I. (2012)., Graph energy., Springer, New York.
  10. Yan W. and Ye L. (2005)., On the minimal energy of trees with a given diameter., Appl. Math. Lett., 18(9), 1046-1052.